[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
Main Menu
Home::
Journal Information::
Articles archive::
Submission Instruction::
Registration::
Submit article::
Site Facilities::
Contact us::
::
Google Scholar

Citation Indices from GS

AllSince 2013
Citations4543720460
h-index88
i10-index75

Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.

Search published articles


Showing 1 results for Generalized Semi-Infinite Programming Problem

Kanzi,
Volume 3, Issue 2 (9-2012)
Abstract

 We consider generalized semi-infinite programming problems in which the index set of the inequality constraints depends on the decision vector and all emerging functions are assumed to be convex. Considering a lower level constraint qualification, we derive a formula for estimating the subdifferential of the value function. Finally, we establish the Fritz-John necessary optimality conditions for the problem. 

Page 1 from 1     

مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 28 queries by YEKTAWEB 3781